# SDR AALA202411050960

- Difficulty date: November 4, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 38,630 hours, 16,542 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 64356101
- Part serial: 0409
- Condition: Low Pressure
- Location: Zone 200
- Part time: 36,156 hours, 14,982 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT COMPARTMENT TOURIST CLASS LIFE RAFT PRESSURE LOW. REPLACED AFT COMPARTMENT TOURIST CLASS LIFE RAFT. PER AMM 25-64-00.
